Alert archive / Arizona / Red Flag Warnings in 2007
Red Flag Warning 2, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 10, 2007, 9:57 AM MST for Apache County, Coconino County, Navajo County, Arizona. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2007, 9:57 AM MST (16:57 UTC)
- Expired
- Apr 10, 2007, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KFGZ 101657 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 957 AM MST TUE APR 10 2007 AZZ112>114-140-110100- /O.NEW.KFGZ.FW.W.0002.070410T1700Z-070411T0100Z/ /O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 957 AM MST TUE APR 10 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR THE LITTLE COLORADO RIVER VALLEY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. EXPECT STRONG WINDS SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 40 TO 50 MPH THROUGH THIS AFTERNOON. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO DROP DOWN TO THE 10 TO 15 PERCENT RANGE. WIND SPEEDS SHOULD DECREASE AND RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY BY WEDNESDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ105-107-137-110100- /O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- 957 AM MST TUE APR 10 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR MUCH OF NORTHERN ARIZONA BELOW 6000 FEET DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR MUCH OF NORTHERN ARIZONA BELOW 6000 FEET DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. AN APPROACHING STORM SYSTEM WILL PRODUCE WINDY CONDITIONS AND VERY LOW RELATIVE HUMIDITIES OVER THE WATCH AREA ON WEDNESDAY. EXPECT STRONG SOUTHWEST WINDS SUSTAINED ABOVE 20 MPH WITH GUSTS NEAR 45 MPH. RELATIVE HUMIDITIES ARE EXPECTED TO BE RIGHT AROUND 15 PERCENT FOR MANY AREAS BELOW 6000 FEET. RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY BY WEDNESDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. $$ RB
2 follow-up statements
000 WWUS85 KFGZ 101924 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1224 PM MST TUE APR 10 2007 AZZ112>114-140-110330- /O.CON.KFGZ.FW.W.0002.000000T0000Z-070411T0100Z/ /O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1224 PM MST TUE APR 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. EXPECT STRONG WINDS SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 40 TO 50 MPH THROUGH THIS AFTERNOON. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO DROP DOWN TO THE 8 TO 15 PERCENT RANGE. BY WEDNESDAY EVENING...WIND SPEEDS SHOULD DECREASE AND RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ108>110-118-138-110330- /O.EXA.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 1224 PM MST TUE APR 10 2007 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. EXPECT STRONG WINDS ON WEDNESDAY...SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO DROP DOWN TO THE 8 TO 15 PERCENT RANGE DURING THE DAY. BY WEDNESDAY EVENING...WIND SPEEDS SHOULD DECREASE AND RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ105-107-137-110330- /O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- 1224 PM MST TUE APR 10 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR ELEVATIONS BELOW 6000 FEET DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. AN APPROACHING STORM SYSTEM WILL PRODUCE WINDY CONDITIONS AND VERY LOW RELATIVE HUMIDITIES OVER THE WATCH AREA ON WEDNESDAY. EXPECT STRONG SOUTHWEST WINDS SUSTAINED 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. RELATIVE HUMIDITIES ARE EXPECTED TO BE 8 TO 15 PERCENT FOR MANY AREAS BELOW 6000 FEET. BY WEDNESDAY EVENING...RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. $$ RB
000 WWUS85 KFGZ 110055 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 555 PM MST TUE APR 10 2007 AZZ112>114-140-110900- /O.EXP.KFGZ.FW.W.0002.000000T0000Z-070411T0100Z/ /O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 555 PM MST TUE APR 10 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. WINDS WILL CONTINUE TO DECREASE OVER THE NEXT SEVERAL HOURS...AND RELATIVE HUMIDITIES WILL RISE THROUGH THIS EVENING. AS SUCH...THE RED FLAG WARNING IS BEING ALLOWED TO EXPIRE AT 6 PM MST. EXPECT STRONG WINDS ON AGAIN ON WEDNESDAY...SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO DROP DOWN TO THE 8 TO 15 PERCENT RANGE DURING THE DAY. BY WEDNESDAY EVENING...WIND SPEEDS SHOULD DECREASE AND RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. $$ AZZ105-107>110-118-137-138-110900- /O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 555 PM MST TUE APR 10 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. EXPECT STRONG WINDS ON WEDNESDAY...SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO DROP DOWN TO THE 8 TO 15 PERCENT RANGE DURING THE DAY. BY WEDNESDAY EVENING...WIND SPEEDS SHOULD DECREASE AND RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 10, 9:45 AM MST, 12 minutes earlier.
Area forecast discussion, Apr 10, 9:45 AM MST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 945 AM MST TUE APR 10 2007 .SYNOPSIS...WINDY AND DRY CONDITIONS ARE EXPECTED TODAY AND WEDNESDAY AHEAD OF OUR NEXT STORM SYSTEM. ON THURSDAY...MUCH COLDER AND WINDY CONDITIONS ARE EXPECTED...ALONG WITH A CHANCE OF RAIN AND SNOW...LINGERING THROUGH EARLY FRIDAY. && .DISCUSSION...AN UPPER LEVEL DISTURBANCE OVER THE CENTRAL ROCKIES IS BRUSHING NORTHERN ARIZONA TODAY. THIS IS CAUSING A DISTINCT WIND SHIFT TO THE NORTHWEST AS A SURFACE BOUNDARY MOVES NORTH TO SOUTH ACROSS THE AREA. WINDS OVER EASTERN ARIZONA HAVE ALREADY REACHED ADVISORY CRITERIA THIS MORNING...AND THIS IS EXPECTED TO CONTINUE INTO THE AFTERNOON. A WIND ADVISORY HAS BEEN ISSUED FOR THE EASTERN THIRD OF OUR FORECAST AREA THROUGH 6 PM MST THIS EVENING. MUCH DRIER AIR IS ALSO MOVING IN...WITH SURFACE DEWPOINTS FALLING FROM NEAR 40 AHEAD OF THE BOUNDARY...TO THE TEENS OR EVEN SINGLE DIGITS BEHIND THE BOUNDARY. THIS DRY AIR INTRUSION IS LEADING TO RH VALUES AT OR BELOW 15 PERCENT OVER THE LITTLE COLORADO RIVER VALLEY...WHERE A RED FLAG WARNING WILL BE ISSUED FOR THE REMAINDER OF TODAY. THURSDAYS STORM SYSTEM WILL BE DISCUSSED IN MORE DETAIL WITH THE AFTERNOON PACKAGE. FORECAST UPDATES ALREADY SENT FOR TODAY. .PREVIOUS DISCUSSION...(325 AM MST TUE APR 10)...ON WEDNESDAY...GUSTY SURFACE WINDS ARE EXPECTED TO DEVELOP ACROSS THE NORTHWEST PORTIONS OF AZ DURING THE AFTERNOON AS A TROF OF LOW PRESSURE MOVES INTO THE GREAT BASIN. THE GFS AND NAM MODEL CROSS SECTIONS DIFFER IN THE MIXING HEIGHT AND WIND SPEEDS IN THE MIXED LAYER WEDNESDAY AFTERNOON. THE NAM IS SHOWING FASTER GUSTS ACROSS A LARGER PORTION OF NRN AZ AND THIS IN USUALLY NOT THE CASE. WE WILL ISSUE A WIND ADVISORY FOR COCONINO COUNTY AND WESTERN YAVAPAI COUNTY WHERE BOTH MODELS SUGGEST GUSTS TO 45 MPH ARE LIKELY. WE WILL ALSO CONTINUE THE FIRE WEATHER WATCH. ON THURSDAY...MODELS CONTINUE TO BRING A STRONG COLD FRONT INTO THE NORTHLAND...WITH GOOD LIFT AND INCREASING MOISTURE THROUGH THE DAY. SNOW LEVELS THURSDAY NIGHT ARE FCST TO DROP TO 5000 FEET. IMPROVING WEATHER IS EXPECTED STARTING NOONISH FRIDAY THROUGH SATURDAY...THEN ANOTHER LOW PRESSURE SYSTEM IS POSSIBLE BY SUNDAY. CURRENT MODEL RUNS ARE RATHER DRY WITH THE LOW FOR SUNDAY...BUT IT COULD BECOME WINDY AGAIN. DL && .AVIATION...FOR THE 18Z PACKAGE...EXPECT GUSTY WEST-NORTHWEST WINDS TODAY IN THE 15 TO 25 MPH RANGE WITH GUSTS 35 TO 45 MPH. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 6 PM MST TODAY AZ ZONES 010-011-013-014-017-039-040. RED FLAG WARNING UNTIL 6 PM MST TODAY AZ FIRE WX ZONES 112>114-140 WIND ADVISORY WEDNESDAY 11 AM MST TIL 7 PM MST AZ ZONES 004>009-012-015-016-037-038. FIRE WEATHER WATCH WEDNESDAY 10 AM MST UNTIL 6 PM MST FOR AZ FIRE WX ZONES 105-107-112>114-137-140. && JJ/BOHLIN
Hazardous weather outlook, Apr 10, 6:46 AM MST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 646 AM MST TUE APR 10 2007 AZZ004>018-037>040-110700- BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY- KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO- LITTLE COLORADO RVR VLY IN COCONINO CO- LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS- NORTHEAST PLATEAU AND MESAS SOUTH OF 264- NORTHEAST PLATEAUS AND MESAS 264 NORTH-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE MOUNTAINS- YAVAPAI COUNTY MOUNTAINS-YAVAPAI COUNTY VALLEYS AND BASINS- 646 AM MST TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR... .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH SUNDAY ON WEDNESDAY...SOUTHWEST WIND GUSTS FROM 40 TO 50 MPH ARE EXPECTED ACROSS YAVAPAI AND COCONINO COUNTIES. A WIND ADVISORY HAS BEEN ISSUED FOR THESE AREAS VALID 11 AM MST TO 7 PM MST. ADDITIONAL AREAS MAY BE ADDED TO THIS ADVISORY. THESE WINDS ARE PART OF A PACIFIC COLD FRONT THAT WILL SWEEP INTO OUT STATE THURSDAY. ON THURSDAY... THE CHANCE OF PRECIPITATION WILL INCREASE THROUGH THE DAY AND CONTINUE OVERNIGHT. SNOW LEVELS ARE EXPECTED TO DROP TO NEAR 5000 FEET THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 41
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:56 AM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo, Yavapai | 39 hr |
| Apr 10, 9:13 AM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 9 hr |
Nearby
Red Flag Warnings in Arizona, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.